Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 87, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2014, 3:29 AM CDT for Atascosa County, Wilson County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2014, 3:29 AM CDT (08:29 UTC)
- Expired
- May 26, 2014, 4:15 AM CDT
- In force
- 46 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Atascosa County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 3:50 AM CDT | TSTM WND GST 70 | Pleasanton, TX | ASOS REPORT GUST 61KTS |
| May 26, 3:54 AM CDT | HAIL 0.88 | Pleasanton, TX | PLEASANTON POLICE DEPARTMENT REPORTED NICKEL SIZE HAIL NORTH SIDE OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted, in the capitals the NWS used until 2016.
655 WUUS54 KEWX 260829 SVREWX TXC013-493-260915- /O.NEW.KEWX.SV.W.0087.140526T0829Z-140526T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 329 AM CDT MON MAY 26 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN ATASCOSA COUNTY... SOUTHWESTERN WILSON COUNTY... * UNTIL 415 AM CDT. * AT 327 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR POTEET... AND MOVING EAST AT 35 MPH. VERY HEAVY RAINS CAN ALSO BE EXPECTED WITH THIS STORM. * SOME LOCATIONS IN THE WARNING INCLUDE PLEASANTON AND LEMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2913 9819 2886 9819 2895 9867 2910 9866 TIME...MOT...LOC 0829Z 271DEG 29KT 2902 9857 $$
2 follow-up statements
149 WWUS54 KEWX 260850 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 350 AM CDT MON MAY 26 2014 TXC013-493-260915- /O.CON.KEWX.SV.W.0087.000000T0000Z-140526T0915Z/ WILSON TX-ATASCOSA TX- 350 AM CDT MON MAY 26 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR CENTRAL ATASCOSA AND SOUTHWESTERN WILSON COUNTIES... AT 345 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PLEASANTON...MOVING EAST AT 40 MPH. VERY HEAVY RAINS CAN ALSO BE EXPECTED WITH THIS STORM. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FAIRVIEW PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2897 9857 2910 9858 2913 9819 2886 9819 TIME...MOT...LOC 0850Z 270DEG 35KT 2902 9841 $$
088 WWUS54 KEWX 260906 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 406 AM CDT MON MAY 26 2014 TXC013-493-260915- /O.CON.KEWX.SV.W.0087.000000T0000Z-140526T0915Z/ WILSON TX-ATASCOSA TX- 406 AM CDT MON MAY 26 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR CENTRAL ATASCOSA AND SOUTHWESTERN WILSON COUNTIES... AT 403 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTHEAST OF COUGHRAN...OR 11 MILES EAST OF PLEASANTON...MOVING EAST AT 35 MPH. VERY HEAVY RAINS CAN ALSO BE EXPECTED WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2897 9857 2910 9858 2913 9819 2886 9819 TIME...MOT...LOC 0906Z 274DEG 28KT 2899 9828 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:59 AM CDT, 30 minutes earlier.
Area forecast discussion, May 26, 2:59 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 259 AM CDT MON MAY 26 2014 .SHORT TERM (TODAY THROUGH TUESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED AN AREA OF LOW HEIGHTS ALONG THE COLORADO/NEW MEXICO BORDER WITH SOUTHWESTERLY FLOW ACROSS TEXAS. THERE WAS A JET STREAK IN THE SOUTHEAST QUADRANT OF THIS LOW WITH THE EXIT REGION NOSING ACROSS THE RIO GRANDE. A LOW LEVEL JET HAD DEVELOPED FROM THE SOUTHEAST ACROSS THE WESTERN HALF OF OUR CWA. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER THE GULF AND WINDS OUTSIDE OF THUNDERSTORMS WERE FROM THE SOUTHEAST. DEW POINTS WERE GENERALLY IN THE MID TO UPPER 60S. DURING THIS PERIOD...THE UPPER LOW WILL MOVE ACROSS THE TEXAS PANHANDLE AND INTO NORTH CENTRAL TEXAS WITH THE TROUGH AXIS MOVING TO OUR EAST. THE LOW LEVEL FLOW WILL REMAIN FROM THE SOUTHEAST KEEPING DEEP MOISTURE OVER THE REGION. PW WILL BE 1.5 TO 1.75 INCHES WHICH IS ABOVE NORMAL BUT BELOW THE TWO STANDARD DEVIATIONS WE LOOK AT FOR HEAVY RAINFALL. MODELS CONTINUE TO HAVE FAIRLY HIGH POPS...BUT LOWER QPF. WITH RAIN CONTINUING IN SOME PARTS OF THE CWA AND NEW DEVELOPMENT IN MEXICO WILL CONTINUE FLASH FLOOD WATCH FOR NOW. && .LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE UPPER LOW WILL DIG TOWARD THE SOUTHEAST THROUGH EAST TEXAS TUESDAY NIGHT INTO THURSDAY. THIS WILL KEEP THE ATMOSPHERE UNSETTLED OVER SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA THROUGH THURSDAY. TOWARD THE END OF THE WEEK...THE SUBTROPICAL RIDGE WILL BUILD IN FROM THE WEST. THERE WILL STILL BE ENOUGH INSTABILITY TO HAVE SLIGHT CHANCE POPS ESPECIALLY ACROSS THE EASTERN HALF UNTIL SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 71 85 70 87 / 40 50 40 50 30 AUSTIN BERGSTROM INTL AIRPORT 86 69 85 68 86 / 40 40 40 50 30 NEW BRAUNFELS MUNI AIRPORT 86 68 87 68 88 / 40 40 30 50 20 BURNET MUNI AIRPORT 83 68 84 68 85 / 40 50 30 50 20 DEL RIO INTL AIRPORT 88 72 93 73 96 / 20 30 - 20 - GEORGETOWN MUNI AIRPORT 85 71 83 70 85 / 40 50 40 50 20 HONDO MUNI AIRPORT 89 72 92 72 93 / 40 40 20 30 10 SAN MARCOS MUNI AIRPORT 85 69 85 68 86 / 40 40 30 50 30 LA GRANGE - FAYETTE REGIONAL 87 71 86 71 86 / 30 30 40 40 40 SAN ANTONIO INTL AIRPORT 86 71 89 71 90 / 40 40 20 40 20 STINSON MUNI AIRPORT 88 72 90 71 91 / 40 40 20 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BEXAR...BLANCO...BURNET...COMAL...EDWARDS... GILLESPIE...KENDALL...KERR...KINNEY...LLANO...MEDINA...REAL... UVALDE...VAL VERDE. && MESOSCALE/AVIATION...99 SYNOPTIC/GRIDS...05
Hazardous weather outlook, May 25, 10:01 PM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1001 PM CDT SUN MAY 25 2014 TXZ171>173-183>194-202>209-217>225-228-270400- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1001 PM CDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE HILL COUNTRY AND THE EDWARDS PLATEAU THROUGH MONDAY MORNING. THIS WATCH INCLUDES THE GREATER SAN ANTONIO METRO AREA. STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS SOUTH TEXAS TONIGHT...PRODUCING COPIOUS AMOUNTS OF RAINFALL. WIDESPREAD ACCUMULATIONS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS THE WATCH AREA...WITH ISOLATED AMOUNTS APPROACHING 7 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED ACROSS SOUTH CENTRAL TEXAS MONDAY AFTERNOON AND EVENING. ADDITIONAL EXCESSIVE RAINFALL ACCUMULATION IS POSSIBLE...ALONG WITH HAIL AND GUSTY WINDS IN THE STRONGEST THUNDERSTORMS. YET ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON TUESDAY...GENERALLY EAST OF HIGHWAY 83. ADDITIONAL HEAVY RAINFALL...GUSTY WINDS AND LARGE HAIL WILL BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT AND POSSIBLE AGAIN MONDAY AND TUESDAY.
In the hours before
Local storm report, May 25, 11:17 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1117 PM CDT SUN MAY 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD 1 SE BANDERA 29.71N 99.06W
05/25/2014 BANDERA TX LAW ENFORCEMENT
WHARTONS DOCK ROAD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER EWX1400470
SBSSpecial weather statement, May 25, 11:22 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1122 PM CDT SUN MAY 25 2014 TXZ203-218-260445- UVALDE-ZAVALA- 1122 PM CDT SUN MAY 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ZAVALA AND SOUTHWESTERN UVALDE COUNTIES UNTIL 1145 PM CDT... AT 1118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTH OF BLEWETT...OR 13 MILES NORTHWEST OF LA PRYOR...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WASHER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2925 9990 2898 9980 2902 10008 2912 10009 TIME...MOT...LOC 0422Z 258DEG 10KT 2909 9999
Special weather statement, May 26, 12:18 AM CDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1218 AM CDT MON MAY 26 2014
TXZ203-218-260615-
UVALDE-ZAVALA-
1218 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ZAVALA AND CENTRAL UVALDE
COUNTIES UNTIL 115 AM CDT...
AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
LAGUNA TO UVALDE TO 5 MILES SOUTHWEST OF LA PRYOR...AND MOVING EAST
AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN UP TO 2 INCHES AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LA PRYOR...
UVALDE...
BATESVILLE...
KNIPPA...
LOMA VISTA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2943 9954 2875 9955 2875 9997 2944 9997
TIME...MOT...LOC 0518Z 265DEG 8KT 2936 9990 2916 9982
2888 9988Special weather statement, May 26, 12:20 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1220 AM CDT MON MAY 26 2014
TXZ217-218-260615-
MAVERICK-ZAVALA-
1220 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ZAVALA AND MAVERICK
COUNTIES UNTIL 115 AM CDT...
AT 1216 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
DARLING TO 14 MILES EAST OF PALOMA TO 7 MILES WEST OF COMETA...AND
MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LA PRYOR...
WASHER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2908 10025 2909 9975 2870 9980 2865 10023
2898 10037
TIME...MOT...LOC 0520Z 249DEG 21KT 2898 10028 2888 10016
2867 10011Special weather statement, May 26, 12:54 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1254 AM CDT MON MAY 26 2014
TXZ203-204-218-219-260700-
FRIO-MEDINA-UVALDE-ZAVALA-
1254 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ZAVALA...
NORTHWESTERN FRIO...SOUTHEASTERN UVALDE AND SOUTHWESTERN MEDINA
COUNTIES UNTIL 200 AM CDT...
AT 1253 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KNIPPA TO 5 MILES
NORTH OF BATESVILLE TO 8 MILES NORTHWEST OF LOMA VISTA...AND MOVING
EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BATESVILLE...
SABINAL...
FRIO TOWN...
D'HANIS...
BLUFF...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2934 9922 2904 9919 2880 9928 2878 9979
2904 9977 2933 9973
TIME...MOT...LOC 0555Z 265DEG 18KT 2927 9962 2902 9959
2883 9970Special weather statement, May 26, 2:28 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 228 AM CDT MON MAY 26 2014 TXZ204-219-220-260800- ATASCOSA-FRIO-MEDINA- 228 AM CDT MON MAY 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATASCOSA... NORTHEASTERN FRIO AND SOUTHEASTERN MEDINA COUNTIES UNTIL 300 AM CDT... AT 222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR MOORE...OR 10 MILES NORTHEAST OF PEARSALL... MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BIG FOOT... SCHATTEL... KYOTE... IUKA... ROSSVILLE... AMPHION... DOBROWOLSKI... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2918 9864 2889 9860 2890 9908 2908 9909 TIME...MOT...LOC 0727Z 268DEG 21KT 2901 9898
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Areal Flood Advisory | EWX | Real | 115 min |
| May 25, 7:19 PM CDT | Special Weather Statement | EWX | Kerr | 26 min |
| May 25, 7:38 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 25, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 60 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EWX | Real | 23 min |
| May 25, 8:19 PM CDT | Special Weather Statement | EWX | Bandera | 26 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 2 hr |
| May 25, 8:31 PM CDT | Areal Flood Advisory | EWX | Uvalde | 119 min |
| May 25, 8:42 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 5 hr |
| May 25, 10:00 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| May 25, 10:03 PM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| May 25, 10:26 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| May 25, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 3 hr |
| May 25, 11:02 PM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| May 25, 11:06 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| May 25, 11:08 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 25, 11:22 PM CDT | Special Weather Statement | EWX | Uvalde | 23 min |
| May 26, 12:18 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 57 min |
| May 26, 12:20 AM CDT | Special Weather Statement | EWX | Zavala | 55 min |
| May 26, 12:54 AM CDT | Special Weather Statement | EWX | Zavala | 66 min |
| May 26, 1:40 AM CDT | River Flood Warning | EWX | Kerr | 4 hr |
| May 26, 1:59 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 3 hr |
| May 26, 2:28 AM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 26, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 53 min |
| May 26, 3:35 AM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 26, 3:57 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 46 min |
| May 26, 4:43 AM CDT | Areal Flood Warning | EWX | Medina | 3 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 50 min |
| May 26, 4:56 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 26, 5:08 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 112 min |
| May 26, 5:45 AM CDT | Special Weather Statement | EWX | DeWitt | 45 min |
| May 26, 5:50 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 26, 6:08 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 52 min |
| May 26, 6:28 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 6:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 50 min |
| May 26, 7:13 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 8:07 AM CDT | Areal Flood Advisory | EWX | DeWitt | 113 min |
| May 26, 8:40 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| May 26, 9:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 3 hr |
| May 26, 9:44 AM CDT | Special Weather Statement | EWX | Medina | 61 min |
| May 26, 9:54 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 51 min |
| May 26, 10:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 26, 10:16 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| May 26, 11:01 AM CDT | Special Weather Statement | EWX | Bexar | 59 min |
| May 26, 11:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 26, 11:20 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more | 4 hr |
| May 26, 11:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 26, 12:06 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| May 26, 12:55 PM CDT | Special Weather Statement | EWX | Karnes | 50 min |
| May 26, 1:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 110 min |
| May 26, 1:36 PM CDT | River Flood Warning | EWX | Medina | 7 hr |
| May 26, 2:39 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes | 3 hr |
| May 26, 3:58 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more | 20 hr |
| May 26, 4:26 PM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.